# SDR ASAA2020061232795

- Difficulty date: June 10, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 17,660 hours, 5,686 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR LATERAL SWEEP IS INCORRECT WHILE OPERATING IN MANUAL TILT, BEAM SWEEP WAS NOTICEABLE TO THE LEFT WHILE VERY LITTLE ENERGY RETURN ON THE RIGHT. RAN TILT AT 10 DEG. NOSE LOW. GROUNDED - YES. PRECAUTIONARY, REMOVED/REPLACED WXR ANT DRIVE UNIT REF AMM 34-43-11. OPS NML.
